Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Impact of the stress factor on the price of widow's pensions. Proofs


Authors: V. V. Golomozyĭ, M. V. Kartashov and Yu. M. Kartashov
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 92 (2015).
Journal: Theor. Probability and Math. Statist. 92 (2016), 17-22
MSC (2010): Primary 60J45; Secondary 60A05, 60K05
DOI: https://doi.org/10.1090/tpms/979
Published electronically: August 10, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This is a continuation of a recent paper by the authors (in Modern Problems in Insurance Mathematics, E. A. A. Series, Springer, New York, 2014, pp. 223-237) containing proofs of the results announced therein. We consider the model of joint life insurance with a stress factor. The proofs use the method of a maximal coupling for time inhomogeneous Markov chains. The stability of expectations of a function of a Markov moment is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J45, 60A05, 60K05

Retrieve articles in all journals with MSC (2010): 60J45, 60A05, 60K05


Additional Information

V. V. Golomozyĭ
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine

M. V. Kartashov
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: nkartashov@skif.com.ua

Yu. M. Kartashov
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine

DOI: https://doi.org/10.1090/tpms/979
Keywords: Coupling method, maximal coupling, discrete Markov chains, stability of distributions of Markov chains
Received by editor(s): December 23, 2014
Published electronically: August 10, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society